CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 1, 页码: 184-197
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
stochastic differential equation of boundary value type  fractional Brownian motion  piecewise constant approximation  finite element approximation  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:48/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
A new spectral finite volume method for elastic wave modelling on unstructured meshes 期刊论文
GEOPHYSICAL JOURNAL INTERNATIONAL, 2016, 卷号: 206, 期号: 1, 页码: 292-307
Authors:  Zhang, Wensheng;  Zhuang, Yuan;  Chung, Eric T.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Numerical solutions  Numerical approximations and analysis  Computational seismology  Wave propagation  
A NEW NONCONFORMING MIXED FINITE ELEMENT SCHEME FOR THE STATIONARY NAVIER-STOKES EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 2, 页码: 367-382
Authors:  Shi Dongyang;  Ren Jincheng;  Gong Wei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Stationary Navier-Stokes equations  nonconforming mixed finite element scheme  optimal order error estimates  
Error Estimates and Superconvergence of Mixed Finite Element Methods for Convex Optimal Control Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2010, 卷号: 42, 期号: 3, 页码: 382-403
Authors:  Chen, Yanping;  Huang, Yunqing;  Liu, Wenbin;  Yan, Ningning
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Optimal control problem  Mixed finite element  Error estimates  Superconvergence  
Error bounds for the large time step Glimm scheme applied to scalar conservation laws 期刊论文
NUMERISCHE MATHEMATIK, 2002, 卷号: 91, 期号: 1, 页码: 13-34
Authors:  Huang, JY;  Wang, JH;  Warnecke, G
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Error analysis and global superconvergences for the Signorini problem with Lagrange multiplier methods 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 1, 页码: 79-88
Authors:  Luo, P;  Liang, GP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lagrange multipliers  elastic contact  error estimates  superconvergences